# SDR 95ZZZX5356

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, A NON-CONFORMING REPAIR WAS FOUND AT FS 832 LONGERON 23R.  REMOVED NON-CONFORMING REPAIR.  FABRICATED AND INSTALLED A NEW DOUBLER AND SHIMS IAW DC9 SRM 53-04 AND AERO CORP E.O. 95-141 REV. IR DATED 4-7-95.  N/R NR 027T1/0003.
